# SDR DALA13050030997

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO SKIN UNDER THE SEAL DEPRESSOR FROM STA 1155-1212.  REPAIRED IAW ER/A 519203-14.
